# SDR A6WA201310214267

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 31,196 hours, 26,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 FRAME CORRODED.  R & R LWR FRAME SEGMENT.
